# SDR DALA1147310672

- Difficulty date: July 2, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 63,609 hours, 28,726 cycles
- System (JASC): 5240 · Service Doors
- Part: Pushrod
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 AFT LIFTER PUSH ROD HAS SURFACE CORROSION.  REPLACED R-4 DOOR AFT LIFTER PUSH ROD DURING HMV.
